MAUDE Adverse Event Report: ARTHREX, INC. REELPASS SUTR LASSO,45° CRV RT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. REELPASS SUTR LASSO,45° CRV RT; ORTHOPEDIC MANUAL SURG INSTR
Model Number REELPASS SUTR LASSO,45° CRV RT
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a bankart surgery the shuttling suture was not rolling out of the hook.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with another device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-6069-45r/ batch 15215387, was received for investigation.Upon visual inspection, no problems were found were noted with the device.Functional testing noted resistance when engaging the wheel.Additionally, the wire only advanced 1cm from the tip.The thumbwheels should be advanced slowly in a backward movement to advance the suture.The most likely cause for the reported failure can be attributed to user error due to excessive force being used when engaging the wheel.

Brand Name
REELPASS SUTR LASSO,45° CRV RT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20504380
Report Number1220246-2024-08202
Device Sequence Number8258234
Product Code LXH
UDI-Device Identifier00888867115873
UDI-Public(01)00888867115873(11)240304(17)290228(10)15215387
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREELPASS SUTR LASSO,45° CRV RT
Device Catalogue NumberAR-6069-45R
Device Lot Number15215387
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown